MathSciNet Relay Station
MathSciNet bibliographic data
MR1750469 (2001b:20024) 20D06 (20C33)
Gow, Rod Commutators in finite simple groups of Lie type. Bull. London Math. Soc. 32 (2000), no. 3, 311–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement